# SDR UIEA2016040700230

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,945 hours, 16,897 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 074825OCN1820M33
- Part serial: LMDD7668
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PUSHBACK STATUS MSG, RT ENG EEC C1, DISPLAYED.   R & R RT ENG EEC IAW AMM 73-21-15, GND TESTED OK.
